, Volume 146, Issue 1, pp 1-23

The structure of finite dimensional Banach spaces with the 3.2. Intersection property

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access
The contribution of the first named author to this paper is a part of his Ph.D. thesis prepared at the Hebrew University of Jerusalem under supervision of Professors J. Lindenstrauss and M. Perles, and has been supported by a graduate fellowship from Odense University Denmark.
Supported in part by the Norwegian Research Council for Science and the Humanities, and by the Mittag-Leffler Institute.